# SDR AMWA06033F

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,220 hours, 32,929 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 1181200445
- Condition: Corroded
- Location: Lws 124
- Part time: 22,220 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION DAMAGE IN LT MAIN TANK NACELLE. RIB REPAIR WS 124. REPAIRED IAW ENGINEERING AUTHORIZATION REPAIR DWG 1900D142-3
